San Jose, CA: March 3-5, 2015

San Jose McEnery Convention Center

See All You Get With an
SMX West Expo+ Pass — It’s Free!

An Expo+ Pass provides outstanding value.

NOTE: Expo+ passes are free with pre-registration until March 2. After March 2, Expo+ passes are $50 at the door and online.

  • Participate in Plus Sessions & the Learn with Google classroom, full-length presentations featuring case studies and internet marketing best practices conducted by leading solutions providers.
  • Attend presentations in the SMX Theater, covering emerging search marketing topics and technologies. SMX Theater presentations feature case studies, best practices and search marketing solutions from leading providers. See the schedule.
  • Meet the market-defining vendors. They are available to answer your search marketing questions and provide you with demonstrations of solutions. SMX West exhibitors include the engines, PPC management platforms, web analytics solutions, site development tools and a host of others. See the current list of exhibitors and sponsors here.
  • Attend keynote presentations. Join us for a keynote conversation with Bill Tancer, Author, Everyone’s A Critic. Tancer, who’s general manager of global research for Experian and a New York Times best selling author, spent over a year studying the online review scene to write his latest book, “Everyone’s A Critic.” In his talk, Tancer will open up the world of Yelp reviews, TripAdvisor posts and more. He’ll cover the funny, wacky and weird way consumers use these services to vent, complain and praise. He’ll also help attendees understand how important these venues are to their businesses and the types of strategies to use.

Network with speakers, conference attendees and vendors.

You are invited to attend:

Leave the office a little early and attend the SMX West Expo Hall Reception. Visit the vendors, network with speakers and attendees, and enjoy a drink and snacks. An outstanding and worthwhile way to end your work day.


The SMX Theater presentations, “Plus” sessions, exhibits, keynotes and Expo Hall reception are all included in your FREE Expo+ Pass.

Come spend a couple of hours, a day or stay for both days! You’ll be a more knowledgeable, inspired and motivated internet marketer. The SMX West Expo floor is open Tuesday, March 3 from noon to 6pm and Wednesday, March 4 from 10am to 4pm. Expo+ passes are for March 3 and 4 only.

SMX West Expo+ Agenda – Tuesday, March 3, 2015 – Expo Hall Hours: Noon – 6:00pm

Time Plus Session Track Theater Track
7:00am
Registration Opens
9:00am-10:15am
(1 hr 15 min)

Master the Formula for Compelling Ad Copy

You may be a digital marketing expert, but are you a pro at writing enticing ad copy that truly hooks consumers? Join our lead copywriter for a hands-on workshop that will give you the tools to create compelling ad copy in just three easy steps. You’ll learn:

— The key ingredients for creating copy that converts
— Proven strategies to develop engaging calls to action
— Tips for testing ads to determine what really resonates

Yahoo
10:15am-10:45am
(30 min)
Expo Hall & SMX Theater Opens
10:45am-noon
(1 hr)

Master the Science of Engaging Ad Images

In a world ruled by character count limits, it’s essential that the pictures you choose tell at least a thousand words. In this interactive workshop, our experts will share best practices that help your ads get noticed. You’ll learn:

— The impact an image-rich ad can have on your campaign performance
— The components of a truly compelling image
— When and where a logo matters

Yahoo
Noon-1:30pm
(1 hr 30 min)
Expo Hall & SMX Theater Opens 12:00pm-12:20pm – Bruce Clay Inc.

12:20pm-12:40pm – gShift

12:40pm-1:00pm – PageOnePower

1:00pm-1:20pm – Brafton

1:20pm-1:40pm – FreeConferenceCall.com
1:30pm-2:45pm
(1 hr)

Complementary Marketing: Using Link Building to Drive Content Marketing

Content is king, but in 2014 only 35% of content marketers say their organizations are effective at content marketing. Without the “marketing” portion of “content marketing”, you’re just creating content. Come learn about how link building can help drive your content marketing initiatives.

Page One Power
1:40pm-2:00pm – Invoca

2:00pm-2:20pm – ClickPath

2:20pm-2:40pm – Webcertain

2:40pm-3:00pm – Optmyzr
2:45pm-3:30pm
(30 min)
Expo Hall & SMX Theater Time 3:00pm-3:20pm – Majestic

3:20pm-3:40pm – Marin
3:30pm-4:45pm
(1 hr 30 min)

Achieving Content Marketing Excellence

Content marketing is the big buzzword today, but driving high levels of ROI is not easy or intuitive. Join this session to get 8 actionable tips to supercharge your content marketing efforts.

Stone Temple Consulting
3:40pm-4:00pm – MarketSnare

4:00pm-4:20pm – YP

4:20pm-4:40pm – Where2GetIt

4:40pm-5:00pm – Buzztala
4:45pm-6:00pm
(1 hr)
Expo Hall Reception 5:00pm-5:20pm – Yext

5:20pm-5:40pm – Bing

5:40pm-6:00pm – Bing

SMX West Expo+ Agenda – Wednesday, March 4, 2015 – Expo Hall Hours: 10:00am – 4:00pm

Time Plus Session Track: Learn with Google Theater Track
7:00am
Registration Opens
9:00am-10:15am
(1 hr 15 min)

Using Remarketing To Reengage Past Site Visitors

When a user visits your site they’re expressing some sort of interest. You know that every visit doesn’t translate to a sale; but how can you take full advantage of all of that expressed interest? Remarketing through AdWords, both on the GDN and through RLSA, is an integral part of a successful account. This presentation will cover how to best remarket to previous site visitors.

Learn With Google
10:15am-10:45am
(30 min)
Expo Hall & SMX Theater Opens 10:20am-10:40am – BKA Content

10:40am-11:00am – Marchex
10:45am-Noon
(1 hr 15 min)

Don’t Stop At The Download: Tips For App Installs And Engagement

With so many mobile apps out there, how can you get folks to find and download yours? Then once they’ve installed your app, how do you keep them engaged so that they keep coming back into your app? In this presentation, we’ll show you how AdWords can help drive downloads of your app and grow a valuable user base. Then we’ll talk about how to use AdWords to encourage those users to keep opening your app over and over again.

Learn With Google
11:00am-11:20am – YP

11:20am-11:40am –

11:40am-12:00pm –
Noon-1:30pm
(1 hr 30 min)
Expo Hall & SMX Theater Time 12:00pm-12:20pm – Yahoo

12:20pm-12:40pm – ifbyphone

12:40pm-1:00pm – SEORadar

1:00pm-1:20pm – aimClear
1:30pm-2:45pm
(1 hr 15 min)

Proving Success Through Reporting and Analytics

Determining success in your AdWords account often comes down to what happens after the click. Analyzing what happened after a click on your ad delivers an enormous amount of insight that can dictate your strategy moving forward. This session dives deep on reporting techniques both within AdWords and across AdWords and Google Analytics. Find out how you can generate the types of insights that lead to sustained account success.

Learn With Google
2:45pm-3:30pm
(45 min)
Expo Hall & SMX Theater Time
3:30pm-4:15pm
(45 min)

Mobile Must-Haves For All Marketers

Think your website is delivering the experience that consumers want on their mobile devices? And are you driving paid traffic to your mobile site in an optimized way? This session covers all of the tools advertisers should have in their arsenal to connect with mobile users and create mobile website experiences that maximize conversions.

Learn With Google
4:15pm-5:00pm
(45 min)
Cocktail Reception
5:00pm-6:00pm
(1 hr)
Keynote: Bill Tancer, Author, Everyone’s A Critic